Alert archive / Oklahoma / High Wind Warnings in 2019

High Wind Warning 4, NWS Norman, OK

April 10, 20197 counties in Oklahoma; Foard County, Hardeman County, Knox County, Texas

NWS Norman, OK issued this high wind warning at Apr 10, 2019, 4:10 AM CDT for 7 counties in Oklahoma; Foard County, Hardeman County, Knox County, Texas. It took effect at Apr 10, 2019, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2019, 4:10 AM CDT (09:10 UTC)
In effect from
Apr 10, 2019, 12:00 PM CDT
Expired
Apr 10, 2019, 8:34 PM CDT
In force
9 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Roger Mills County, OK, Foard County, TX, Hardeman County, TX, Knox County, TX

The radar

The Altus AFB radar (KFDR), 97 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3943 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WWUS74 KOUN 100910
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
410 AM CDT Wed Apr 10 2019

...High Winds Possible Wednesday into Thursday...

OKZ014-021-033-034-036-TXZ083-084-087-101715-
/O.UPG.KOUN.HW.A.0003.190410T1700Z-190411T0300Z/
/O.NEW.KOUN.HW.W.0004.190410T1700Z-190411T0300Z/
Roger Mills-Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Knox-
Including the cities of Cheyenne, Hammon, Elk City, Sayre, 
Hollis, Mangum, Granite, Altus, Quanah, Crowell, Munday, 
and Knox City
410 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING...

The National Weather Service in Norman has issued a High Wind
Warning, which is in effect from noon today to 10 PM CDT this
evening. The High Wind Watch is no longer in effect.

* WINDS...Southwest 25 to 40 mph with gusts up to near 60 mph.

* TIMING...Noon through 10 PM Wednesday.

* IMPACTS...Hazardous travel, especially for high profile
  vehicles. Unsecured objects such as trash cans and lawn
  furniture could be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ004-009-101715-
/O.NEW.KOUN.HW.W.0004.190410T1700Z-190411T0300Z/
/O.EXT.KOUN.HW.A.0003.190411T0300Z-190411T1800Z/
Harper-Ellis-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
and Fargo
410 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING...
...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
THURSDAY AFTERNOON...

The National Weather Service in Norman has issued a High Wind
Warning, which is in effect from noon today to 10 PM CDT this
evening.

* WINDS...Southwest 30 to 40 mph with gusts up to 55 mph.

* TIMING...Noon Wednesday through 1 PM Thursday.

* IMPACTS...Lightweight objects, including lawn furniture and 
  trampolines, may be blown against other structures or people, 
  possibly causing injury. Driving will be more difficult, 
  particularly for drivers of high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

OKZ007-008-012-013-018>020-024>032-039>048-050>052-TXZ086-089-090-
101715-
/O.EXA.KOUN.WI.Y.0013.190410T1700Z-190411T0300Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-
Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, 
Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, 
Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, 
Lakeside City, Scotland, and Henrietta
410 AM CDT Wed Apr 10 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from noon today to 10 PM CDT this
evening.

* WINDS...South 20 to 25 mph with gusts up to 40 mph.

* TIMING...Noon to 10 PM Wednesday.

* IMPACTS...Lightweight objects, including lawn furniture and 
  trampolines, may be blown against other structures or people, 
  possibly causing injury. Driving will be more difficult, 
  particularly for drivers of high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ005-006-010-011-015>017-022-023-035-037-038-TXZ085-088-101715-
/O.CON.KOUN.WI.Y.0013.190410T1700Z-190411T0300Z/
Woods-Alfalfa-Woodward-Major-Dewey-Custer-Blaine-Washita-Caddo-
Kiowa-Tillman-Comanche-Wilbarger-Baylor-
Including the cities of Alva, Cherokee, Helena, Carmen, Woodward,
Fairview, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, 
Watonga, Geary, Okeene, Cordell, Burns Flat, Sentinel, Anadarko, 
Hinton, Hobart, Snyder, Frederick, Lawton, Vernon, and Seymour
410 AM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT
THIS EVENING...

* WINDS...South 20 to 30 mph with gusts up to 50 mph.

* TIMING...Noon to 10 PM Wednesday.

* IMPACTS...The strong winds may move lawn furniture, and will
  make driving difficult for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
742 
WWUS74 KOUN 101617
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1117 AM CDT Wed Apr 10 2019

...High Winds Possible Wednesday into Thursday...

OKZ004-009-110030-
/O.CON.KOUN.HW.W.0004.190410T1700Z-190411T0300Z/
/O.CON.KOUN.HW.A.0003.190411T0300Z-190411T1800Z/
Harper-Ellis-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
and Fargo
1117 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 PM CDT THIS EVENING
THROUGH THURSDAY AFTERNOON...

* WINDS...Southwest 30 to 40 mph with gusts over 55 mph possible.

* TIMING...Through 1 PM Thursday.

* IMPACTS...Lightweight objects, including lawn furniture and 
  trampolines, may be blown against other structures or people, 
  possibly causing injury. Driving will be more difficult, 
  particularly for drivers of high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ014-021-033-034-036-TXZ083-084-087-110030-
/O.CON.KOUN.HW.W.0004.190410T1700Z-190411T0300Z/
Roger Mills-Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Knox-
Including the cities of Cheyenne, Hammon, Elk City, Sayre, 
Hollis, Mangum, Granite, Altus, Quanah, Crowell, Munday, 
and Knox City
1117 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...Southwest 25 to 35 mph with gusts over 55 mph possible.

* TIMING...Through 10 PM tonight.

* IMPACTS...Hazardous travel, especially for high profile
  vehicles. Unsecured objects such as trash cans and lawn
  furniture could be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ005>008-010>013-015>020-022>032-035-037>048-050>052-TXZ085-086-
088>090-110030-
/O.CON.KOUN.WI.Y.0013.190410T1700Z-190411T0300Z/
Woods-Alfalfa-Grant-Kay-Woodward-Major-Garfield-Noble-Dewey-
Custer-Blaine-Kingfisher-Logan-Payne-Washita-Caddo-Canadian-
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Kiowa-Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-
Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-
Wilbarger-Wichita-Baylor-Archer-Clay-
Including the cities of Alva, Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Woodward, 
Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Hobart, Snyder, Frederick, Lawton, Duncan, Pauls Valley, Lindsay,
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Vernon, Sheppard AFB, 
Wichita Falls, Seymour, Archer City, Holliday, Lakeside City, 
Scotland, and Henrietta
1117 AM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* TIMING...Through 10 PM tonight.

* IMPACTS...Lightweight objects, including lawn furniture and 
  trampolines, may be blown against other structures or people, 
  possibly causing injury. Driving will be more difficult, 
  particularly for drivers of high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
352 
WWUS74 KOUN 102017
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
317 PM CDT Wed Apr 10 2019

OKZ004-009-111200-
/O.UPG.KOUN.HW.A.0003.190411T0300Z-190411T1800Z/
/O.EXB.KOUN.WI.Y.0013.190411T0300Z-190411T1400Z/
/O.CON.KOUN.HW.W.0004.000000T0000Z-190411T0300Z/
Harper-Ellis-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
and Fargo
317 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
THURSDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 10 PM this evening to 9 AM CDT
Thursday. The High Wind Watch is no longer in effect.

* WINDS...West to southwest 25 to 35 mph with gusts up to 55 mph
  becoming northwest at 20 to 35 mph after midnight with gusts to
  45 mph. 

* TIMING...Through 9 AM Thursday.

* IMPACTS...Hazardous travel, especially for high profile
  vehicles. Unsecured objects such as trash cans and lawn
  furniture could be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ014-111200-
/O.EXB.KOUN.WI.Y.0013.190411T0300Z-190411T1400Z/
/O.CON.KOUN.HW.W.0004.000000T0000Z-190411T0300Z/
Roger Mills-
Including the cities of Cheyenne and Hammon
317 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
THURSDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 10 PM this evening to 9 AM CDT
Thursday.

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph becoming
  northwest at 20 to 30 mph after midnight with gusts to 45 mph. 

* TIMING...Through 9 AM Thursday.

* IMPACTS...Hazardous travel, especially for high profile
  vehicles. Unsecured objects such as trash cans and lawn
  furniture could be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ021-033-034-036-TXZ083-084-087-110300-
/O.CON.KOUN.HW.W.0004.000000T0000Z-190411T0300Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Knox-
Including the cities of Elk City, Sayre, Hollis, Mangum, Granite,
Altus, Quanah, Crowell, Munday, and Knox City
317 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...Southwest 30 to 35 mph with gusts up to 55 mph.

* TIMING...Through 10 PM tonight.

* IMPACTS...Lightweight objects, including lawn furniture and
  trampolines, may be blown against other structures or people.
  Driving will be more difficult, particularly for drivers of 
  high- profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ005-006-010-011-015-111200-
/O.EXT.KOUN.WI.Y.0013.000000T0000Z-190411T1400Z/
Woods-Alfalfa-Woodward-Major-Dewey-
Including the cities of Alva, Cherokee, Helena, Carmen, Woodward,
Fairview, Seiling, Vici, Taloga, and Leedey
317 PM CDT Wed Apr 10 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THURSDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph becoming
  northwest at 20 to 30 mph after midnight with gusts to 45 mph. 

* TIMING...Through 9 AM Thursday.

* IMPACTS...Lightweight objects, including lawn furniture and
  trampolines, may be blown against other structures or people.
  Driving will be more difficult, particularly for drivers of
  high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ007-008-012-013-016>020-022>032-035-037>048-050>052-TXZ085-086-
088>090-110300-
/O.CON.KOUN.WI.Y.0013.000000T0000Z-190411T0300Z/
Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Kiowa-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Wilbarger-Wichita-Baylor-Archer-Clay-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, 
Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, 
Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud,
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hobart, Snyder, Frederick, Lawton, Duncan, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, 
Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, 
Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Vernon, 
Sheppard AFB, Wichita Falls, Seymour, Archer City, Holliday, 
Lakeside City, Scotland, and Henrietta
317 PM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* TIMING...Through 10 PM tonight.

* IMPACTS...Lightweight objects, including lawn furniture and
  trampolines, may be blown against other structures or people.
  Driving will be more difficult, particularly for drivers of
  high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
327 
WWUS74 KOUN 110134
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
834 PM CDT Wed Apr 10 2019

...High Wind Warning Cancelled but Wind Advisory remains in effect
for northwest Oklahoma into Thursday morning...

OKZ004-009-014-110945-
/O.CAN.KOUN.HW.W.0004.000000T0000Z-190411T0300Z/
/O.EXT.KOUN.WI.Y.0013.190411T0134Z-190411T1400Z/
Harper-Ellis-Roger Mills-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
Fargo, Cheyenne, and Hammon
834 PM CDT Wed Apr 10 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Norman has cancelled the High
Wind Warning. The Wind Advisory now remains in effect until 9 AM
Thursday morning.

* WINDS...Southwest 25 to 35 mph becoming northwest with gusts up
  to 45 mph.

* TIMING...Through 9 AM Thursday.

* IMPACTS...Lightweight objects, including lawn furniture and
  trampolines, may be blown against other structures or people.
  Driving will be more difficult, particularly for drivers of
  high-profile vehicles..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ021-033-034-036-TXZ083-084-087-110245-
/O.CAN.KOUN.HW.W.0004.000000T0000Z-190411T0300Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Knox-
Including the cities of Elk City, Sayre, Hollis, Mangum, Granite,
Altus, Quanah, Crowell, Munday, and Knox City
834 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Norman has cancelled the High
Wind Warning.

Winds have diminished this evening across the area. Therefore the
High Wind Warning has been cancelled.

$$

OKZ007-008-012-013-016>020-022>032-035-037>048-050>052-TXZ085-086-
088>090-110245-
/O.CAN.KOUN.WI.Y.0013.000000T0000Z-190411T0300Z/
Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Kiowa-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Wilbarger-Wichita-Baylor-Archer-Clay-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, 
Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, 
Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud,
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hobart, Snyder, Frederick, Lawton, Duncan, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, 
Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, 
Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Vernon, 
Sheppard AFB, Wichita Falls, Seymour, Archer City, Holliday, 
Lakeside City, Scotland, and Henrietta
834 PM CDT Wed Apr 10 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Norman has cancelled the Wind
Advisory.

Winds have diminished across the area this evening. Therefore the
Wind Advisory has been cancelled.

$$

OKZ005-006-010-011-015-110945-
/O.CON.KOUN.WI.Y.0013.000000T0000Z-190411T1400Z/
Woods-Alfalfa-Woodward-Major-Dewey-
Including the cities of Alva, Cherokee, Helena, Carmen, Woodward,
Fairview, Seiling, Vici, Taloga, and Leedey
834 PM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY...

* WINDS...Southwest 25 to 35 mph becoming northwest with gusts up
  to 45 mph.

* TIMING...Through 9 AM Thursday.

* IMPACTS...Lightweight objects, including lawn furniture and
  trampolines, may be blown against other structures or people.
  Driving will be more difficult, particularly for drivers of
  high-profile vehicles..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Apr 10, 4:05 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 10, 4:05 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
405 AM CDT Wed Apr 10 2019

.DISCUSSION...
A strong surface cyclone is developing over eastern Colorado and
western Kansas this morning. This system will bring windy
conditions to Oklahoma and north Texas today through Thursday. We
have exchanged the High Wind Watch for a Warning for our far
western counties for today, and expanded the Wind Advisory across
the remainder of our forecast area. Some parts of the Wind
Advisory will likely be marginal, or perhaps not even reach
advisory criteria, but will probably be surrounded by areas that
do.

This afternoon in the warm sector, which will include our entire
forecast area, it will be very warm to hot. In the west, it will
also be very dry. This will lead to extreme fire weather
conditions, and we have left the existing Red Flag Warning
unchanged with this forecast issuance.

A few showers, perhaps isolated thunderstorms, may develop this
evening in a narrow zone ahead of the advancing cold front
tonight, most likely extending from south through east of the
Oklahoma City metropolitan area. With no surface-based
instability, anything that develops would be elevated, and not
particularly strong.

The cold front that will sweep southeast across Oklahoma and
north Texas tonight into early Thursday will bring sharply colder
weather behind it. It will also be quite windy behind this front,
so we may need another Wind Advisory for part of tomorrow
(Thursday). In far northwest Oklahoma, close to the surface low,
we have retained the High Wind Watch that extends into Thursday.

After things quiet down on Friday, another upper low will drift
east across Texas, bringing moisture north ahead of it. This will
result in increasing clouds Friday night, followed by northward
spreading rain on Saturday, as the lower levels of the atmosphere
gradually moisten. It is possible that rain may mix with snow in
far northern Oklahoma, but the current model guidance supports all
rain.

The rain should end by Sunday morning, and another quiet period
will extend until midweek. Just beyond the range of this forecast,
a storm system may develop and bring another chance of
thunderstorms to the region. Details are quite sketchy at this
point, given how far in the future it is.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  86  46  61  36 /   0  10   0   0
Hobart OK         89  42  61  35 /   0   0   0   0
Wichita Falls TX  91  51  66  40 /   0   0   0   0
Gage OK           90  34  53  30 /   0   0   0   0
Ponca City OK     86  46  56  34 /   0   0   0   0
Durant OK         85  58  68  40 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from noon today to 10 PM CDT this evening for
     OKZ005>008-010>013-015>020-022>032-035-037>048-050>052.

     Red Flag Warning from noon today to 10 PM CDT this evening for
     OKZ004-005-009-010-014>016-021-022-033>037.

     High Wind Warning from noon today to 10 PM CDT this evening for
     OKZ004-009-014-021-033-034-036.

     High Wind Watch from this evening through Thursday afternoon for
     OKZ004-009.

TX...Wind Advisory from noon today to 10 PM CDT this evening for
     TXZ085-086-088>090.

     Red Flag Warning from noon today to 10 PM CDT this evening for
     TXZ083>085-087-088.

     High Wind Warning from noon today to 10 PM CDT this evening for
     TXZ083-084-087.

&&

03/23
Hazardous weather outlook, Apr 9, 11:45 AM CDT, 16 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1145 AM CDT Tue Apr 9 2019

OKZ004>048-050>052-TXZ083>090-101645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1145 AM CDT Tue Apr 9 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Fire Weather...
Extremely critical fire weather conditions are expected over
western Oklahoma and adjacent parts of northern Texas Wednesday
afternoon and early evening. Elevated to near critical fire
weather conditions may occur again on Thursday, especially across
northwest Oklahoma.

.Strong Winds...
Southwesterly to westerly wind gusts over 50 mph are expected
Wednesday afternoon and evening across western Oklahoma and
adjacent parts of north Texas. Northwesterly wind gusts at 40 to
50 mph are expected Thursday, primarily across far northwest
Oklahoma.

.Frost and Freeze...
A freeze is possible across northwest Oklahoma Friday and Sunday
mornings. A frost is possible across the northern half of Oklahoma
Friday morning and western Oklahoma on Sunday morning.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

Nearby

High Wind Warnings in Oklahoma, 2019High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.